# SDR UPS96221085

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON NOSE LANDING GEAR WHEELWELL MID-CHORD AT BS 296 LBL 15 WL 169.  CORROSION FOUND TO BE THROUGH 100 PERCENT OF TOTAL THICKNESS, REMOVED AND REPLACED LT MID-CHORD IAW SRM'S 51-10-1, 51-30-5, AND MM 51-30-00-51-20-13 AND 51-20-01.
